If you sweat excessively, there are several things that could be causing this. Most people think of their diet as the primary cause but if you have other ideas about what is causing it or any other medical concerns, you should consult with your doctor. Your doctor may want to do a few tests first to rule out some serious health problems and help determine if eating better might help reduce sweating .
Other than changes in diet , medications that affect the nervous system can also cause excessive sweating or night sweats. For example, many drugs used for anxiety (like anti-anxiety meds) act on the central nervous system including those that increase blood pressure and heart rate which results in increased body temperature. The most common medication linked to these symptoms is Valium – a benzodiazepine drug used primarily as an anxiolytic (anti-anxiety). They work by binding at GABAA receptors meaning they influence GABA activity which causes relaxation and decreases stress hormones like cortisol . These types of medications can result in a number of side effects from drowsiness to overactive reflexes. One study looked at 27 patients who had been taking one of these drugs for more than three months, 15% suffered from excessive perspiration. In order for benzos such as Valium or Xanax not only to relax muscles but also inhibit muscle contractions necessary for sweating they would need even higher doses then prescribed – something we all know isn’t going happen! I hope this